<  Back to the Polytechnique Montréal portal

Instabilités convectives dans des jets pariétaux sur des parois courbées et chauffées

Semaan Sarraf, Marcel Perroud and René Kahawita

Article (1980)

An external link is available for this item
Department: Department of Civil, Geological and Mining Engineering
PolyPublie URL: https://publications.polymtl.ca/55164/
Journal Title: Transactions of the Canadian Society for Mechanical Engineering (vol. 6, no. 3)
Publisher: Canadian Science Publishing
DOI: 10.1139/tcsme-1980-0028
Official URL: https://doi.org/10.1139/tcsme-1980-0028
Date Deposited: 18 Sep 2023 11:22
Last Modified: 05 Apr 2024 12:01
Cite in APA 7: Sarraf, S., Perroud, M., & Kahawita, R. (1980). Instabilités convectives dans des jets pariétaux sur des parois courbées et chauffées. Transactions of the Canadian Society for Mechanical Engineering, 6(3), 173-178. https://doi.org/10.1139/tcsme-1980-0028

Statistics

Dimensions

Repository Staff Only

View Item View Item